Browse Title Index


 
Issue Title
 
Vol 1, No 1 (1393): December 2013 A characterization of a pomonoid S all of its cyclic S-posets are regular injective Abstract   PDF
Xia Zhang, Wenling Zhang, Ulrich Knauer
 
Vol 1, No 1 (1393): December 2013 A note on semi-regular locales Abstract   PDF
Wei He
 
Vol 1, No 1 (1393): December 2013 A pointfree version of remainder preservation Abstract   PDF
Themba Dube, Inderasan Naidoo
 
Vol 1, No 1 (1393): December 2013 Concerning the frame of minimal prime ideals of pointfree function rings Abstract   PDF
Themba Dube
 
Vol 1, No 1 (1393): December 2013 Countable composition closedness and integer-valued continuous functions in pointfree topology Abstract   PDF
Bernhard Banaschewski
 
Vol 2, No 1 (2014): July 2014 Dually quasi-De Morgan Stone semi-Heyting algebras I. Regularity Abstract   PDF
Hanamantagouda P. Sankappanavar
 
Vol 2, No 1 (2014): July 2014 Dually quasi-De Morgan Stone semi-Heyting algebras II. Regularity Abstract   PDF
Hanamantagouda P. Sankappanavar
 
Vol 2, No 1 (2014): July 2014 Injectivity in a category: an overview on smallness conditions Abstract   PDF
M.M. Ebrahimi, M. Haddadi, M. Mahmoudi
 
Vol 2, No 1 (2014): July 2014 Quasi-projective covers of right S-acts Abstract   PDF
Mohammad Roueentan, Majid Ershad
 
Vol 1, No 1 (1393): December 2013 Semigroups with inverse skeletons and Zappa-Szep products Abstract   PDF
Victoria Gould, Rida Zenab
 
Vol 2, No 1 (2014): July 2014 Uniformities and covering properties for partial frames (I) Abstract   PDF
John Frith, Anneliese Schauerte
 
Vol 2, No 1 (2014): July 2014 Uniformities and covering properties for partial frames (II) Abstract   PDF
John Frith, Anneliese Schauerte
 
1 - 12 of 12 Items